# SDR ASOA01043

- Difficulty date: April 22, 2001
- Submitted: May 16, 2001
- Operation: Air carrier
- Aircraft: N636AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 375
- System (JASC): 3242 · Brake
- Part: Brake Assy
- Part number: AHA1653
- Condition: Overheated
- Location: Rt Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: K

## Discrepancy

FLT 4100 - AFTER LANDING ROLL OUT AT ATL AND CLEAR OF RUNWAY ON TAXI WAY, A HOT BRAKE LIGHT CAME ON.  GROUND CREW DECLARED AN EMERGENCY.  MFC SHOWS RIGHT INBOARD BRAKE HOT.  RIGHT BRAKE COOLED AND NO DEFECTS WERE NOTED BY MAINTENANCE.  AIRCRAFT RETURNED TO SERVICE.  (M)
